Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
Avatar universal

Having a really hard time with sub withdrawals

Please anybody with experience with this give me some insight!!  I'm having a hard time and i feel like this is never gonna end. Please anybody with experience share it with me. Thanks!
12 Responses
Avatar universal
I tapered down very low on Subs.  I jumped at .25mg.  Normal (almost) WDs.  
Been clean about 8 months with very minimal cravings.  Where are you at in your detox?  I'll try to help where I can.
1 Comments
I'm almost to a month. I jumped off 16mg a day. I was on them a year and a half. Just been geetin thru Iit with friends who r also addicts. Thank u for ur help
Avatar universal
wow 16mg a day is a lot to jump from ! Welcome to the forum Dirty30.. Although I have never taken subs others who have will chime in I hope ! All I can do is add my support and say Congrats On getting free ! Eat clean no junk food exercise as much as you can get outside and walk as much as you can Vitamins help as dose staying hydrated.. Sleep will return you just have to believe that ! Congrats again Keep posting pick up support as this is a addicts best chance is support Maybe even check out NA our AA. meeting to help keep you on track. I wish you well,  lesa
1 Comments
All the support is needed thank u! It's the fact that it's taking so long is what's breaking me down. I have no cravings yet. I have people dying around me every week from addiction that's y I just stopped cold turkey. I'm doing 1 on 1 counselling. Any support threw here would be awesome.
7163794 tn?1457370413
I just wanted to chime in as well.....i jumped from 24mg a day to 0 on Jan 1st, 2014. I know exactly how "off" you feel. Subs take time, your brain needs time to heal. What are you doing for yourself besides not taking suboxone??? Therapy, 12 step program, counseling?????
1 Comments
Wow so u can understand this feeling. 1 on 1 counselling is what I chose. No matter what I do there is no relief. And last dose was Saturday September 26th. Thanks for the support  I need it
Avatar universal
Hi I'm 35 days from suboxone taper. I stopped at .5 mgs. I was on 16mgs for a year then tapered over 10 months. 16 is really high but it can be done. Just take it slow. It will take time. Suboxone sticks around in our bodies longer than say if we came off of oxy. I found my worst days were 10-20 with some good and bad days now. Don't stress if you can't sleep. Your body will give in when it needs it. I have nights I sleep clear til morning. Others increments of 2-3 hours. Keep your mind busy at it plays a huge role. Fight and tell yourself you can do it! I ended up getting potassium and magnesium as those supps can help with rls and sleep. I also tried GABA supps but more I read into it seems it really does nothing. Worth a shot? Maybe. I hope that helps a bit. Good luck with your fight! If I can do it anyone can. I'm a huge baby lol
1 Comments
I've been taking gabapentine. Hiked a mt. But my body hurts still from that and that was a week ago. I'm just bed to bathtub. No relief at all sat in the sun it helped but I'm in upstate NY so no more sun. Go days without eating when in do I almost vomit. I'm going to a psychologist today for more support. Thank u!
7163794 tn?1457370413
Totally not kidding....not preaching.....but i got actual physical relief in the brain going to n/a. Its why ive stayed and am now 22 months clean. Dont push yourself so damn hard....take it easy....its totally normal that you still feel "off"...Originally they told me to expect 3/4 weeks of physical but my gut was tapioca for at least 3 months. I lost alot of weight in the first 3 months and had no appetite. Drink those high protein all in one liquid meals. Most of all take it easy.....your now going on your journey....its not a race!!! Continue the epsom salt bathes, vit c, try l-tyrosine on empty stomach ( shouldnt be a problem, lol) music, music, music!!!! Helped me temendously and watching stand up comedy....get yourself to really laugh.....not kidding, this **** works!!!!!
1 Comments
That's excatly I'm doing tons of happy music and signing!! Taking it easy now. Taking tons of lopridiem. And I keep myself laughing. Except yesterday And he say before mentally broke me. I have an appt with a psych doc in a few hours. Thank u for the help and support!!
Avatar universal
Dirty,

hang in there.  It will get better I promise you.  I am on day 9 with no percocets and I am feel like a different person.  be patient and dont give up.  trying soaking in hot bath for hours at a time and keep yourself busy as much as you can.  those 2 things helped me the most.  be strong

1 Comments
Thank you. I've been using th tub as aa sauna to sweat as much as I can then shower. Thank u and good luck with ur journey
Avatar universal
I also have covered one whole wall in inspirational quotes or lyrics from songs. Sublime and blackalicious have been huge helps. Thanks u guys!! I so appreciate the help!
7163794 tn?1457370413
Love me some Sublime
1 Comments
Me too and it's a terrible reminder of why I need to stay away from all of that stuff!!!
7163794 tn?1457370413
LOL....I hear ya....when I was soaking in the tub (epsom salt bathes) for like the 3rd time in a day, what kept playing on my Pandora was Lana Del Rey...she made my head freakin worse...not with her singing but with her words!  Happy, upbeat music....nothing down!  
Jim Gaffegan, Louis C.K., Bo Burnham, all these guys made me laugh my *** off which did help.  You just got to get out of that brain!!!!!  
1 Comments
I use the spotify app and i <3 radio and they both have comedy stations. I actually just started crying from a J.Cole song called apparently and i thought to myself WTF is we oooooo yeah. I do feel like I'm loosing my mind!!!
Avatar universal
Thank you for the support too!! Means alot!!
5783082 tn?1374180761
Day 38 free from subox for me, and though I still get waves of detox feelings, mostly I'm just sore and sweaty, which is totally manageable. I jumped from 4 mgs, and it has been frustrating how long it's taking to feel better. It's like ya just want some relief! I found that playing my favorite video games is really helpful, cause it -totally- took my mind off how bad I feel. You're symptoms will soon be manageable, just hang on a little while longer! I had to keep telling myself not to give up before the miracle happens, and now it's happened. Just think how amazing it will feel when you start feeling better and don't have to take a pill to feel normal! And definitely try the L-tyrosine if you can, taking it and then exercising gives your body that boost it needs to make the "feel good" chemicals again, helping it remember how to regulate itself again. Keep it up!
Avatar universal
It's inspiring reading your posts and the comments.  Keep fighting!  Everyone here will agree that the freedom is worth the pain.
1 Comments
That's what I keep telling myself. Thank u!
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.